# SDR GAIA01207ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT A CRACK IN THE UPPER SKIN IN THE NOSE WHEEL WELL BS 287-292 BBL 0 WL 200.  ACCOMPLISHED NOSE WHEEL WELL UPPER SKIN REPAIR BS 287-292 BBL 0 WL 200 IAW B727 SRM 51-40-2 FIG 1.  (M)
